MathSciNet Relay Station
MathSciNet bibliographic data
MR1610176 58A10 (30E10 41A52)
Malinnikova, E. V.; Khavin, V. P. Uniform approximation by harmonic differential forms. A constructive approach. (Russian) Algebra i Analiz 9 (1997), no. 6, 156--196; translation in St. Petersburg Math. J. 9 (1997), no. 6, 1149–1180
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement